# SDR YENA201905240285

- Difficulty date: May 24, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 1156
- Aircraft time: 75,409 hours, 28,242 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Module
- Part number: S0054
- Part serial: 2785
- Condition: Malfunctioned
- Location: Rudder Sys
- Part time: 54,124 hours, 19,398 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 2667, MCO-PSE. AFTER TAKE OFF ON CLIMB OUT ECAM. AUTO FLT RUD TRV LIM SYS. COULD NOT RECOVER EITHER SYS PER THE PROCEDURE; R&R ELECTRONIC MODULE OF THE RUDDER TRAVEL LIM UNIT IAW 27-23-51. OPS CK GOOD.
